Dear lybrate-user, hi
Welcome to Lybrate.com
I have evaluated your query thoroughly.* The Pylokit is for 7 - 14 days, in that consumption it is not going to alter any of the renal functions, in
PKD patients, lansoprazole on long term basis is causing issues only. Hope this clears your query. Regards dear take care.
No, your information is not correct. This medicine is for peptic ulcer disease. Heligo 500 mg/250 mg/30 mg kit is a combination of three medicines: tinidazole, clarithromycin and lansoprazole. Tinidazole is an antibiotic which kills the bacteria and other microorganisms that cause infections by damaging their dna. Clarithromycin is also an antibiotic. It stops bacterial growth by preventing the synthesis of essential proteins required by the bacteria to carry out vital functions. Together, they treat your infection effectively. Lansoprazole is a proton pump inhibitor (ppi) which reduces the amount of acid in the stomach and prevents acid-related indigestion and ulcers.
Have you tried changing your diet along with the medication? Are there any other symptoms you are experiencing?
H pylori usually causes gastritis and ulceration. In most cases, taking antacids helps with the symptoms. Long term unhealed ulcers may shape up to become cancerous. Having an endoscopy done and if required a biopsy is not harmful.
Hello Ms. lybrate-user you have mentioned as hpyloi infection I hope you underwent upper gi endoscopy to
confirm the diagnosis because proofing with rapid urease test or with biopsy or with the i-scan we do here is must to confirm h.pylori induced gastritis and you say there is constipation associated which is also a significant symptom hpylori treatment is for 2+4 6 weeks treatment you can not stop in between for constipation and ?fissure take high fiber diet laxatives - syp looz 15 ml morning and night sitz bath (take luke warm water with betadine 1cup in a tub and sit over it immersing your anus morning and night) use anovite oint for local application into your anal canal! but pls get evaluated for h pylori.
You need a proper diagnosis before going in for treatment. If h pylori is confirmed, it needs active treatment. Premature ejaculation and loss of sexual desire also needs to be diagnosed and treated. At Japan, you were treated with Lorazepam (available in India). Instead of brotizolam, you can try etizolam available in India. Trazodone available in India. Suvorexant is another mild hypnotic. You don't need so many hypnotic and anxiolytic. Lorazepam or etizolam will do. Escitalopram is available in India. Instead of Lansoprazole, esomeprazole has been given to you.
All that you need to know, what is the type of depression that you are suffering. If it is bipolar type, Lithium carbonate type of mood stabiliser will work on you. It depends on the effective blood level dose (0.8 - 1.2) not just 400 mg. If it major depressive disorder, you need antidepressants like" fluoxetine 20 mg, escitalopram 10 mg, paroxetine 10 mg, mirtazapine USP 15 mg, venlafaxine Hcl 75 mg" But all are in starting dose. It needs to be built after 2-3 weeks depending on the improvement and side effects. If it is mixed anxiety depression disorder, you need to add etizolam to the antidepressant.
I would suggest second opinion with all your reports of h pylori and endoscopy, hormonal tests and Japan doctors diagnosis and prescriptions.
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Stomach ulcers are usually caused by helicobacter pylori bacteria or non-steroidal anti-inflammatory drugs. These can break down the stomach's defense against the acid it produces to digest food. The stomach lining then becomes damaged causing an ulcer to form. Let's discuss your concern in detail so that we can provide you a good quality medication plan and best advice.
Thanks for writing in
Long term safety of all proton pump inhibitors have been established
Yet if you are symptom free for more than a week I would suggest you stop the medicines
Hope this helps
Do write back in case of concern